# SDR UIEA2023051400457

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N863GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67150
- Aircraft time: 930 hours, 177 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 285T1122302
- Part serial: F01543
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ATB - YAW DAMPER STAB TRIM MODULE FAIL( REMOVED AND REPLACED R/H YSM IAW AMM 27-09-06. )
